MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC THREE GANG LARGE BORE STOPCOCK MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - DOMINICAN REPUBLIC THREE GANG LARGE BORE STOPCOCK MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C6218
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Cardiac Arrest (1762); Exsanguination (1841)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported a patient experienced significant blood loss leading to a near fatal arrest after a separation/ disconnection of a three gang large bore stopcock manifold occurred while in use.The device became separated/ disconnected at "the points where the stopcocks are fused".The device was in use with an unreported medication.The cause of the separation was not reported.It was reported after the separation occurred, the patient subsequently exsanguinated and ¿arrested¿ (no further details).Treatment and interventions for the events were not reported.At the time of this report the patient outcome was not reported.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
THREE GANG LARGE BORE STOPCOCK MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7970790
Report Number1416980-2018-06581
Device Sequence Number1682118
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Catalogue Number2C6218
Device Lot NumberDR18E02047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;